Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Having symptoms of depression, crying spells, anxiety. Taking betacap TR. Tremor in hands upon stopping the medication

I m 40y male. I m getting symptoms of depression , ie. I feel like crying and eyes become wet while speaking. I m taking 1 Betacap TR 40 daily for last 20 yrs , the doc had prescribed it for anxiety . but now if donot take the same, I start feeling week and my have slight tremour in my hands. Is my depression related to Betacap TR 40. FYI- Apart from Betacap, I also take atorva 10mg and Zeptol 200 mg.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
There is no doubt that you have you are on beta blocker for so long it is probable you have developed depression due to it as they are prone to cause it but not necessarily this is the case
Secondly propanolol is the drug of choose for tremor so if you had problem of tremor , the doctor had no choice and you should have visits doctor regularly so that he could have tapered your medicine in such a long your tremor are due to it's withdrawal.....but still there is consult a psychiatrist who will reduce your propanalol and give you another medicine to tackle your problem and that can also help you in your depression also...
Take care
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor